Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking Hydralazine 10mg, Minoxidil 2.5Mg anddiltuia zem(Cardizem cd

I am taking Hydralazine 10mg, Minoxidil 2.5Mg anddiltuia zem(Cardizem cd 120mg 24 release I am starting to experience real pain in my knee joints. I was given Jysinopryl some years ago and developed a reaction and was crippled in my joints. this feel like the same pain. Are these medicine related to lysinopryl
Thu, 31 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Im presently on benazepril 20mg, hydralazine 25mg 2 x., hyrochlorot 12.5 mg., diltiazem cd 120 . Im tired. weak , dizz i want to come off diltiazem .is it ok to stop it suddenly or do i have to be weaned off it? also. Im 60 yrs old femal, good health other wise, my bp gets as low as 97/70.. and during the day it gets as high as 140/90 but .. when i get to the doctors office, he takes my bp.it always stays around 170/100.. then he keeps adding more bp meds. im tired of it. At home, my bp is good. what should I do. I don t want to make him angry. but i disagree with adding more meds..

doctor1 MD

I am taking Hrdroxyz HCL 25 M tabs to control allergy attacks, I ha this prescription refilled but the bottle says Hydralazine 25 mg. I looked this up on the internet and it says that s a medicine for high blood pressure. I already take a medicine for high blood pressure. I am thinking the pharmacy gave me the wrong medicine. Do you think that s a possibility? I don t know why the allergy doctor would have changed the prescription that was working for me. email YYYY@YYYY

doctor1 MD

I started taking Hydralazine 25mg a few weeks ago right after that I started having these real dizzy episodes especially when standing from laying or turning my head from side to side. It feels as though I m going to fall or stagger when walking. Could this be a side effect from this medicine?

Loading Online Doctors....